| Catalog Number |
MSWSTFA35260EX |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that they had an case where the guidewire coating came off the wire 3-4cm section about 15-20cm from the tip during a peripheral leg procedure.The wire was put through a diagnostic catheter and then had a trailblazer / crossover catheter was also used for this procedure.When he tried to remove the guide wire it was sticky and gave resistance.All interventional equipment was removed from this patient.They found that the coating became stuck within the guide catheter.A new catheter was used to complete the case.
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was examined visually and the complaint is confirmed.No definitive root cause could be determined.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were identified.